MAUDE Adverse Event Report: ZIMMER BIOMET, INC. POLY LINER PLUS 6 MM OFFSET 36 MM DIAMETER; EXTREMITIES, IMPLANT

ZIMMER BIOMET, INC. POLY LINER PLUS 6 MM OFFSET 36 MM DIAMETER; EXTREMITIES, IMPLANT
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: item# 010000589; lot# 701780; comp rvrs 25mm bsplt ha+adptr; item# 115310; lot# 662700; comp rvrs shldr glnsp std 36mm.Foreign: event occurred in (b)(6).The product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Discarded.
 
Event or Problem Description
It was reported that patient underwent a rsr using a tm stem and a comprehensive mini baseplate and glenosphere.Subsequently, patient underwent a revision surgery due to dislocation.Attempts have been made and additional information on the reported event is unavailable at this time.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g4, g7, h1, h2, h6, h10.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
POLY LINER PLUS 6 MM OFFSET 36 MM DIAMETER
Common Device Name
EXTREMITIES, IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10509012
Report Number0001822565-2020-03133
Device Sequence Number13770624
Product Code HSD
UDI-Device Identifier00889024269071
UDI-Public(01)00889024269071
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K130661
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00434903606
Device Lot Number64163165
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/30/2020
Supplement Date Received by Manufacturer12/21/2020
Initial Report FDA Received Date09/09/2020
Supplement Report FDA Received Date12/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;